# SDR UALA2011080103942

- Difficulty date: July 31, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 50,130 hours, 6,078 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP MISSING FROM SEAT 25H.  REPLACED EMERGENCY LIGHT STRIP.  OP CHECKED GOOD.
